Abdominal Pain

Abdominal pain or stomachache is when a person feels pain or discomfort between the chest and pelvis. The common causes of abdominal pain are gastroenteritis or stomach flu, gas, irritable bowel syndrome (IBS), acid reflux, vomiting, gastritis, food poisoning, peptic ulcers, and constipation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the treatment for abdominal pain with bad taste, nausea and loose stools?

Query: Hello doctor, I am having pain in stomach and having loose stools. I also have a bad taste and feel like vomiting. Please tell me the treatment.  Read Full »


Dr. Shaiza Hashmi

General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. Kindly tell me how long these symptoms appeared? Do you have past history of any illness? Do you take any medicine on a regular basis? Are you married? Current history of pregnancy/delivery? Do you have regular periods? Any recent lab test or report? If these sympto...  Read Full »

I am getting sharp abdominal pain even after taking medicines for kidney stones?

Query: Hi doctor, I am suffering from kidney stones problem for the past four days. I took an ultrasound scan test. In the report, it mentioned that tiny 3 mm calculus is seen in the upper pole of the left kidney. Mild hydronephrosis is noted on the left side with dilated ureter due to obstructing 4.5 m...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. Stones smaller than 6 mm are likely to pass without any intervention. Those that are larger than 6 mm or which cause severe pain, vomiting, or fever need surgical removal (endoscopic). In your case, the stone should pass in a few days time. If pain recurs, you can go fo...  Read Full »

What are the symptoms of ruptured ovarian cyst?

Query: Hello doctor, I am a 22-year-old female and I weigh about 168 lbs. Seven months ago, I was in the ER with severe lower abdominal pain. I had blood work, abdominal x-ray, internal ultrasound, and an abdominal CT scan with contrast. They found that I had a ruptured cyst. However, for a couple of mont...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. I understand that the earlier severe abdominal pain might have been due to the rupture of an ovarian cyst, form which you have made a good recovery since. As you have already pointed out a change of location and with that, an erratic diet pattern, the focus should be o...  Read Full »

What does symptoms like excessive gas, belching, bad taste and hairy tongue indicate?

Query: Hello doctor, I am a 42-year-old male. My height is 5' 11" and I weigh about 120 kg. I do not do any exercise. Just a month ago, I experienced painful stomach cramps, diarrhea, excessive gas, sweating, and belching with bad taste which lasted for one night. I rested up for two days and felt much be...  Read Full »


Dr. Vinay S Bhat

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. First of all, thank you for the detailed history of your symptoms and photos which you have attached. (attachment removed to protect patient identity). Before I discuss further about possible diagnosis let me assure you that your symptoms or the photos you have sent d...  Read Full »

What causes severe abdominal pain with raised AST and ALT levels in an 8-year-old kid?

Query: Hello doctor, My 8-year-old daughter continues to have strong abdominal pains. Couple of months before, it was really bad and was also coupled with mono and fifths disease. At that time her levels were crazy high. AST = 1312, ALT = 1692. These levels freaked out the doctors so we went back the next...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. This appears to be a case of obstructive jaundice. The main cause of obstructive jaundice is gallstones. Since GGT (gamma-glutamyl transferase) levels are raised more than 70 in the first report it suggests an obstructive cause. AST (aspa...  Read Full »

What could be a left sided abdominal pain that commences on sitting and standing a while?

Query: Hello doctor, I have a abdominal pain in my left side, it is not acute and continuous, but when I sit or stand for a long the pain arises. My doctor prescribed Banocide and Ultracet tablets.  Read Full »


Dr. Talal Hussain

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There could be many reasons for the problems you are stating. So to know exactly what is the cause of pain many more questions need to be asked. I would like to know exactly where on the left side does the pain occurs? Is it below the ribs or lower than that? Do you ha...  Read Full »

I had severe tummy cramps and constipation. What could be the reason?

Query: Hi doctor, I have had severe tummy cramps, just under the ribs. For about a month some days I cannot keep any food or drink sown, but other days it is tolerable. I have not been doing much bowel movement and feel constipated, but when I do go it is still soft. At first, it was thought to be GERD,...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. It seems you are suffering from acid peptic disease or acid reflux disease. This usually presents with pain in the upper part of abdomen. However, I would like to rule out any evidence of gall bladder stones that can cause pain. If you have any hunger pains, any fullne...  Read Full »

I experience fatigue, abdominal pain and weight gain with multinodular goiter. Why?

Query: Hi doctor, I would like some help with my blood test results as my doctor has not been able to help. I have a multinodular goiter with six nodules, the largest is 5 cm x 2 cm. I am particularly concerned about the high FT4 (while FT3 is below optimal level), high PTH, low vitamin D, high CRP and E...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and the results that you have attached. (attachment removed to protect patient identity). It does not seem you have any thyroid disease as of now since your TSH (thyroid-stimulating hormone) is normal and your T3 and T4 are at acceptable leve...  Read Full »

What is the possible diagnosis of left abdominal pain with loss of appetite?

Query: Hello doctor, Just after Christmas, I started losing my appetite, I began feeling sick and really lousy and weak. Then at the beginning of this month, I started getting pain in the upper left side of my abdomen (just under my bottom rib). I am still feeling rough, the pains are still happening and ...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. By looking at history, it seems like chronic pancreatitis for me. Pain after eating, tenderness, loss of weight, bloating sensation are highly suggestive. Mesenteric ischemia also presents in a similar way but is usually seen in the elderly with a history of cardiac dis...  Read Full »

Are itchy skin rashes, abdominal cramps and nausea symptoms of an allergic reaction?

Query: Hello doctor, I am very itchy. One time my finger itched in the same spot for like two or three days intermittently, then it was my foot. I have also developed skin rashes that come and go. Doctors say it is either eczema or some kind of skin condition or bug bite. These rashes come and go, one doc...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can consider removing ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.